I have noticed since I started on 1 and a half mg Bisoprolol . I am getting really stiff joints and painful ankles and hands . Does anyone else have this. I thought it was arthritis but I am not sure now.
I don't think I have heard of your problems being linked with bisoprolol before and 1.5mg is a low dose. I have just googled "bisoprolol side effects" and what you describe is not listed. I no longer take this beta blocker but the side effects I experienced were: freezing cold hands and not-quite-so--cold feet, feeling like a zombie/no energy at all, swollen ankles/fluid retention. Have you read the leaflet enclosed with the medication to see if your symptoms are mentioned?
Do bear in mind that coincidence is not automatically the same as causation. I think I'd see your GP if I were in your position to try to clarify things.
Commiserations in any case. Neither AF nor arthritis are much fun!
Whoops! Just re read the listed side effects of bisoprolol again and "muscle and joint pain" *is* listed.
I'd still see the GP to ask about changing to another beta blocker to see if your symptoms disappear
An orthopaedic consultant told me that 'every' medication can cause muscle and joint pain.
I will ask . Thanks.
I am on 10mg and with arthritis and chronic gout. I am now suffering constant cramps in my feet legs and arms/hands. But I have not noticed any increase when they put me back on it?
That must be awful for you. I hope you can get some help with your pain.
I am on a Tramadol/Amiltripyline/paracetamol combo and it only takes the edge off it. Trouble is I have multicondtions and I have to be carefull as it can affect the other problems too?
I take 10mg and had joint pain prior to taking it, I haven't noticed it getting any worse but I do have cold hands and feet. My fingers go purple and blue even when the rest of me feels warm, I've noticed some swelling of my feet too. I do hope you find out what is causing your joint pains, they can be miserable to live with
I notice that you take Amitriptyline for pain relief
Do you find any ill effects with your other medications and does it affect your heart rate in any way
Hope you don't mind me asking
going to be like this all the time? Does anyone else on Bisoprolol experience this?
why I have the odd days when fatigue hits? I have been taking 1 tablet in the morning and half at night...
taking any medication would probably have this effect. Started antbiotics yesterday evening, this morning...
Start a Community